American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] J. B. Cooper. The Mackey topology as a mixed topology . Proc. Amer. Math. Soc. 53 (1975) 107-112. MR 0383059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Robert F. Wheeler. A locally compact nonparacompact space for which the strict topology is Mackey . Proc. Amer. Math. Soc. 51 (1975) 86-90. MR 0412783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. A. Crenshaw. Positive linear operators continuous for strict topologies . Proc. Amer. Math. Soc. 46 (1974) 79-85. MR 0370150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Robert F. Wheeler. The strict topology for $P$-spaces . Proc. Amer. Math. Soc. 41 (1973) 466-472. MR 0341048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] G. A. Edgar. Two function-space topologies . Proc. Amer. Math. Soc. 39 (1973) 219-220. MR 0313771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Joel H. Shapiro. Noncoincidence of the strict and strong operator topologies . Proc. Amer. Math. Soc. 35 (1972) 81-87. MR 0306878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] W. H. Summers. Separability in the strict and substrict topologies . Proc. Amer. Math. Soc. 35 (1972) 507-514. MR 0303272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] H. Banilower. Projecting $C(S)$ onto $C\sb{0}(S)$ . Proc. Amer. Math. Soc. 33 (1972) 349-354. MR 0295062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Samuel J. Wiley. Extensions of left uniformly continuous functions on a topological semigroup . Proc. Amer. Math. Soc. 33 (1972) 572-575. MR 0296672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2